# SDR AWXA200600351

- Difficulty date: February 20, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Lt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING OVERNIGHT MX LT OVERWING SLIDE INADVERTENTLY DEPLOYED.  SLIDE, CAME OUT OF CASE & FAILED TO FULLY DEPLOY.  MX REMOVED & INSTALLED NEW SLIDE. COULD NOT CONFIRM FAULT.  SLIDE INFLATED IN 5.05 SECONDS WITH 3.6 PSI.  CMM LIMITS CALLS FOR 5.5 SECONDS WITH 2.5PSI.  CYLINDER INSPECTED, NO DEFECTS FOUND.  SLIDE OVERHAULED & TESTED IAW CMM25-60-58 REV 12.  CYLINDER ASSEMBLY WAS INSPECTED AND OVERHAULED IAW CMM 25-65-17  REV-12  11/21/05 .
